A 53-year-old female asked:
I been taking macrobid 100 mg twice a day for uti, it was prescribed for 5 days, today is my fourth day and i been feeling better but still some symptoms like burning, how many days does it normaly takes all symptoms to go away. thank you?
1 doctor answer • 2 doctors weighed in
Internal Medicine 30 years experience
This depends on how sensitive the bacteria causing the UTI is to the antibiotic. If you still have symptoms, it may be time to get a urine culture to identify the bacteria causing the infection as well as what antibiotics the bacteria is sensitive to. If a culture was already done, call your doctor and ask if your bacteria is sensitive to the macrobid. If it isn’t, another antibiotic may be needed
Created for people with ongoing healthcare needs but benefits everyone.
Reviewed Nov 22, 2021
Last updated Nov 22, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.